# SDR IPXA2022120288631

- Difficulty date: December 1, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 33,986 hours, 22,522 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO AIRCRAFT SKIN BEHIND AFT CARGO DOOR,  MAJOR REPAIR, ALL WORK ACCOMPLISHED ON NRC 684236 & NRC 684237
